MAUDE Adverse Event Report: JIANGSU INTCO MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN, INC.; INSTANT SUMMER HOT 6X8.25

JIANGSU INTCO MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN, INC.; INSTANT SUMMER HOT 6X8.25
Catalog Number 499-0813
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 40-year-old female patient was undergoing capillary blood collection when a hot pack was applied to warm the skin.For the first 30 seconds, the hot pack was placed directly on the skin, after which a cloth was used as a barrier for the remaining duration, totaling approximately two minutes of application.As a result, the patient sustained a second-degree burn on the left upper arm and a first-degree burn on the right upper arm, requiring first aid treatment.There was no leakage from the product onto the patient.The burns have since healed.

Brand Name
HENRY SCHEIN, INC.
Common Device Name
INSTANT SUMMER HOT 6X8.25
Manufacturer (Section D)
JIANGSU INTCO MEDICAL PRODUCTS CO., LTD.
298 yandunshan rd. dagang
zhenjiang, jiangsu 21213 2
CH  212132
MDR Report Key23849496
Report Number2411236-2025-00003
Device Sequence Number15942350
Product Code IMD
UDI-Device Identifier00304040037119
UDI-Public(01)00304040037119
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/19/2025
Report Date (Section F) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Catalogue Number499-0813
Device Lot Number250426
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/02/2025
Event Location Other
Date Report to Manufacturer12/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Date Report Sent to FDA12/19/2025